# SDR AALA200800793

- Difficulty date: April 2, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6463
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FIRST CLASS GALLEY CENTER COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK M33093 FOR EMERGENCY LIGHTS AT FIRST CLASS GALLEY CENTER COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
